# SDR 97ZZZM1095

- Difficulty date: September 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862PA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 211
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CG7PD1
- Condition: Failed
- Location: Cargo Compt
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D, F

## Discrepancy

MIA - FLT 22 - GATE TURN BACK - DURING TAXI TO RUNWAY THE MID COMPARTMENT SMOKE LIGHT ILLUMINATED ALONG WITH MWP SMOKE LIGHT.  DISCHARGED BOTH CARGO FIRE BOTTLES.  EMERGENCY EQUIPMENT CALLED OUT.  NO EVIDENCE OF SMOKE IN MID CARGO COMPARTMENT.  SMOKE DETECTOR GROUND OPERATIONAL CHECKED GOOD.  VERIFIED NR 1 AND 2 CARGO COMPARTMENT FIRE BOTTLES BLOWN, REPLACED BOTH BOTTLES.  UPON TROUBLE SHOOTING FOUND THE FORWARD CARGO AFT SMOKE DETECTOR INOPERATIVE, PLACARDED FORWARD CARGO AFT SMOKE DETECTOR INOP IAW WITH THE MEL.  AIRCRAFT RETURNED TO SERVICE.  (M)
